# SDR CA030228001

- Difficulty date: February 28, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,587 hours
- Engine: Cont IO550D
- Propeller: Mcauly D3A34C401
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 07321014
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE SCHEDULED MAINTENANCE, IT WAS DISCOVERED THAT THE REINFORCEMENTS - STABILIZER HINGE WERE CRACKED. P/N 0732101-4 REPLACED WITH NEW PARTS.
